RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 1, Pages 55–61 (Mi mz7318)  

This article is cited in 3 scientific papers (total in 5 papers)

Holonomic functions in a polycircle with nonnegative imaginary part

V. S. Vladimirov, Yu. N. Drozhzhinov

Steklov Mathematical Institute, Academy of Sciences of the USSR

Abstract: A well-known theorem of Nevanlinna on the representation of nonnegative measure of a function holomorphic in a circle and having nonnegative imaginary part is extended to functions of many complex variables, holomorphic in a polycircle and having there a nonnegative imaginary part.

Full text: PDF file (423 kB)

English version:
Mathematical Notes, 1974, 15:1, 31–34

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 05.06.1973

Citation: V. S. Vladimirov, Yu. N. Drozhzhinov, “Holonomic functions in a polycircle with nonnegative imaginary part”, Mat. Zametki, 15:1 (1974), 55–61; Math. Notes, 15:1 (1974), 31–34

Citation in format AMSBIB
\Bibitem{VlaDro74}
\by V.~S.~Vladimirov, Yu.~N.~Drozhzhinov
\paper Holonomic functions in a~polycircle with nonnegative imaginary part
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 1
\pages 55--61
\mathnet{http://mi.mathnet.ru/mz7318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=338416}
\zmath{https://zbmath.org/?q=an:0291.32002}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 1
\pages 31--34
\crossref{https://doi.org/10.1007/BF01153541}


Linking options:
  • http://mi.mathnet.ru/eng/mz7318
  • http://mi.mathnet.ru/eng/mz/v15/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube”, Math. USSR-Sb., 22:1 (1974), 1–16  mathnet  crossref  mathscinet  zmath
    2. L. A. Aizenberg, Sh. A. Dautov, “Holomorphic functions of several complex variables with nonnegative real part. Traces of holomorphic and pluriharmonic functions on the Shilov boundary”, Math. USSR-Sb., 28:3 (1976), 301–313  mathnet  crossref  mathscinet  zmath  isi
    3. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. IV”, Math. USSR-Sb., 33:3 (1977), 301–325  mathnet  crossref  mathscinet  zmath  isi
    4. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019